# SDR CA160126011

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 77,692 hours
- Engine: Ge CF680A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39617
- Condition: Cracked
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-DEPARTURE CHECK A HYDRAULIC LEAK WAS NOTED COMING FROM THE RT MLG ANTI-SKID VALVE MODULE ASSY, CLOSER INVESTIGATION FOUND THE NR 3 ANTI-SKID CONTROL VALVE ON THE MODULE HAD A CRACKED HOUSING.  THE NR 3 ANTI-SKID CONTROL VALVE WAS REPLACED IAW THE AMM AND THE ACFT WAS RETURNED TO SERVICE.
